Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 63, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 10, 2017, 5:50 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2017, 5:50 PM EDT (21:50 UTC)
- Expired
- Jul 10, 2017, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fairfield County, OH, Hocking County, OH
The radar
The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:23 PM EDT | HEAVY RAIN 1.72 | 4 W Rockbridge, OH | |
| Jul 10, 7:15 PM EDT | FLASH FLOOD | 1 E Amanda, OH | NUMEROUS LOCATIONS ALONG STATE ROUTE 159 WITH HIGH WATER. |
| Jul 10, 7:15 PM EDT | FLASH FLOOD | 3 Ne Logan, OH | STATE ROUTE 93 CLOSED IN BOTH DIRECTIONS, BETWEEN STATE ROUTE 312 AND SR 668. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 85 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
647
WGUS51 KILN 102150
FFWILN
OHC045-073-102345-
/O.NEW.KILN.FF.W.0063.170710T2150Z-170710T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
550 PM EDT MON JUL 10 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Southern Fairfield County in central Ohio...
Hocking County in central Ohio...
* Until 745 PM EDT.
* At 548 PM EDT, radar indicated that thunderstorms had produced
heavy rain up to 2 inches across the warned area. Heavy rain
continues to fall with another 1 inch possible. Runoff from this
excessive rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Lancaster, Logan, Bremen, Hide-A-Way Hills, Amanda, Stoutsville,
Murray City, Sugar Grove, Hideaway Hills, Lake Logan State Park,
Haydenville, Clearport, Union Furnace and Rockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3947 8217 3947 8228 3944 8228 3944 8229
3950 8273 3956 8273 3956 8284 3972 8283
3971 8237 3960 8238 3959 8226 3956 8226
3956 8216
$$
JDR1 follow-up statement
499
WGUS51 KILN 102337
FFWILN
OHC045-073-110045-
/O.EXT.KILN.FF.W.0063.000000T0000Z-170711T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
737 PM EDT MON JUL 10 2017
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Southern Fairfield County in central Ohio...
Hocking County in central Ohio...
* Until 845 PM EDT.
* At 737 PM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. The heavy rainfall has ended
across the area. However, runoff from the earlier excessive rain
will cause flash flooding to occur.
* Some locations that will experience flooding include...
Lancaster, Logan, Nelsonville, Bremen, Hide-A-Way Hills, Amanda,
Stoutsville, Murray City, Sugar Grove, US Route 22 at State Route
159, Buena Vista in Hocking County, Gibisonville, Hideaway Hills,
Lake Logan State Park, Haydenville, Clearport, North Berne,
Enterprise, Union Furnace and Rockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3947 8217 3947 8228 3944 8228 3944 8229
3950 8273 3956 8273 3956 8284 3972 8283
3971 8237 3960 8238 3959 8226 3956 8226
3956 8216
$$
NovakWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 5:03 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 10, 5:03 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 503 PM EDT Mon Jul 10 2017 .SYNOPSIS... Upper air disturbances tracking through the area will keep unsettled weather across the region into Tuesday. Hot temperatures will spread in on Wednesday. A cold front will sag south towards the area later in the week bringing a return of showers and thunderstorms. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MCV continues to track east across northern Ohio with convection occurring out ahead of it. The environment in central Ohio has become favorable for vigorous updrafts which has led to severe storms with heavy rainfall as well. This activity will push out of the forecast area over the next few hours. Additional showers and thunderstorms tracking southeast across Indiana are much weaker and should continue to dissipate. However, new convection is expected to develop a bit further northwest as a short wave drops out of the upper midwest. Guidance suggests and east-west oriented line of showers and thunderstorms will drop into the forecast area late this evening with a general diminishing trend through the overnight. Lows are forecast to be in the lower 70s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... East-west moist axis, south of a front that will remain across northern Indiana and Ohio, will extend across the forecast area with new showers and thunderstorms developing along this axis during the day. Shear is forecast to be weak but instability may sufficient for some strong to severe storms. Bigger concern will be for heavy rainfall with training and/or back building storms in an environment of high precipitable water and deep warm cloud depths. Activity will gradually diminish during the evening and start to lift north. Highs will be a bit suppressed by showers and thunderstorms, and could end up being a bit warm if activity ends up being extensive enough. Tuesday night will once again have lows in the lower 70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... A vertically stacked upper level low will be located southeast of the Hudson Bay Wednesday morning with a warm front pulling north into Michigan. Some rain will be possible Wednesday morning ahead of the warm front, but most of the day should be dry Wednesday as lower PWAT air works into the area (PWAT ~ 1.30"). 850 mb temperatures on both the GFS and ECMWF continue to be forecasted around 20 degrees C Wednesday. Overall this would support high temperatures in the lower 90s. Have gone a little below guidance here though as wet soil and a moist atmosphere will likely hold temperatures back slightly. On Thursday, a short-wave that was over the Pacific northwest a couple of days ago will be pushing southeast into Minnesota around the upper level low off to the east. Ahead of the short-wave weak PVA will traverse the region helping to provide weak upper level support. Forecast soundings also do destabilize Thursday and with PWATs back on the rise PoPs may need to be raised. For now have held off as uncertainty remains in where the upper level disturbances will be. During the day Friday a surface front will push south in association with the short-wave. Models continue to struggle here on exactly how quickly and where the short-wave will go around an amplifying ridge of high pressure. The ECMWF and the GFS in general try to push the front through the area Friday evening. Behind the front expect drier and cooler conditions. A reinforcing front is then expected to dive south and push through the area Sunday. Some precipitation will be possible with the front but given the uncertainty have left out of the forecast package for now. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... Developing thunderstorms may impact the Columbus TAFs early in the period. Otherwise, the probability of any terminals being impacted by showers and thunderstorms through the rest of the daytime period is low. So VFR will prevail although south southwest winds will remain gusty until around 00Z. Appears that additional showers and thunderstorms will form north of the region and sag south overnight. Due to timing uncertainties, have used a broad range of VCSH/VCTS to indicate the period of greatest potential. South winds will be persistent through the night. There is some potential for MVFR ceilings to develop and impact locations from KDAY to KCMH/KLCK late in the TAF period. OUTLOOK...Thunderstorms possible Tuesday and evening and then again Thursday and Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...Haines AVIATION...
Hazardous weather outlook, Jul 10, 5:28 AM EDT, 12 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 528 AM EDT Mon Jul 10 2017 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-110930- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Several rounds of thunderstorms are expected to move across the region today. Some of these storms could produce damaging straight line winds and large hail. Heavy rainfall may also occur which could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-110930- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and Tonight. Thunderstorms developing today will result in heavy downpours that may cause localized flooding. In addition, some thunderstorms may produce isolated damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 5:14 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
514 PM EDT MON JUL 10 2017
OHZ055-064-065-073-074-102200-
Fairfield OH-Ross OH-Franklin OH-Hocking OH-Pickaway OH-
514 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
FAIRFIELD...HOCKING...CENTRAL PICKAWAY AND NORTHEASTERN ROSS COUNTIES
UNTIL 600 PM EDT...
At 514 PM EDT, radar indicated a strong thunderstorm over Canal
Winchester, moving southeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Locations impacted include...
Columbus, Lancaster, Reynoldsburg, Grove City, Pickerington,
Circleville, Logan, Canal Winchester, Groveport, Ashville, Baltimore,
Buckeye Lake, South Bloomfield, Bremen, Millersport, Kingston,
Pleasantville, Hide-A-Way Hills, Fairfield Beach and Logan Elm
Village.
This includes the following Interstates...
I-70 in Ohio between mile markers 104 and 113.
I-71 in Ohio between mile markers 103 and 105.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3939 8239 3939 8251 3937 8252 3937 8275
3931 8275 3933 8290 3974 8311 3995 8301
3993 8246 3984 8247 3983 8240 3975 8240
3974 8237 3960 8238 3959 8226
TIME...MOT...LOC 2114Z 294DEG 49KT 3983 8285
NovakLocal storm report, Jul 10, 5:35 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 4 E GAHANNA 40.03N 82.80W
07/10/2017 FRANKLIN OH TRAINED SPOTTER
WATER COVERING NEIGHBORHOOD ROADS.
&&
JGIBSONSpecial weather statement, Jul 10, 5:36 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
536 PM EDT MON JUL 10 2017
OHZ074-102200-
Hocking OH-
536 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOCKING COUNTY
UNTIL 600 PM EDT...
At 536 PM EDT, radar indicated a strong thunderstorm near Logan,
moving southeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Nelsonville, Starr, Murray City, Union Furnace, Haydenville, Oreville
and Carbon Hill.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8217 3947 8228 3938 8229 3939 8242
3959 8229 3959 8226 3956 8226 3955 8216
TIME...MOT...LOC 2136Z 294DEG 49KT 3952 8231
NovakLocal storm report, Jul 10, 5:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 2 NNE DOWNTOWN COLUMBUS 39.99N 82.99W
07/10/2017 FRANKLIN OH BROADCAST MEDIA
I-71 AT 5TH CLOSED DUE TO FLOODING ON HIGHWAY
0420 PM FLASH FLOOD 2 E HILLIARD 40.04N 83.10W
07/10/2017 FRANKLIN OH LAW ENFORCEMENT
AREAS OF DUBLIN RD BETWEEN DAVIDSON AND FISHINGER FLOODED
AND IMPASSIBLE
0420 PM FLASH FLOOD 3 N DOWNTOWN COLUMBUS 40.00N 83.01W
07/10/2017 FRANKLIN OH BROADCAST MEDIA
ALONG HIGH STREET BETWEEN E. 12TH AND E. 15TH
&&Local storm report, Jul 10, 5:38 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FLASH FLOOD 6 E DOWNTOWN COLUMBUS 39.97N 82.90W
07/10/2017 FRANKLIN OH TRAINED SPOTTER
CREEK ON ROBINWOOD AVENUE IS SPILLING ONTO ROAD.
&&
JGIBSONSpecial weather statement, Jul 10, 5:41 PM EDT, 9 minutes before
Special Weather Statement National Weather Service Wilmington OH 541 PM EDT MON JUL 10 2017 OHZ046-055-056-065-102230- Licking OH-Fairfield OH-Delaware OH-Franklin OH- 541 PM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...NORTH CENTRAL FAIRFIELD...SOUTHEASTERN DELAWARE AND SOUTHWESTERN LICKING COUNTIES UNTIL 630 PM EDT... At 541 PM EDT, radar indicated a strong thunderstorm over Minerva Park, moving east at 30 mph. STORM HAZARDS INCLUDE... Winds to 30 mph... Pea size hail... Very heavy rain... Locations impacted include... Columbus, Westerville, Reynoldsburg, Upper Arlington, Gahanna, Pickerington, Worthington, Bexley, Granville, Pataskala, Johnstown, Baltimore, Minerva Park, Granville South, Beechwood Trails, Polaris, Easton, Summit Station, Whitehall and Etna. This includes the following Interstates... I-70 in Ohio between mile markers 112 and 125. I-71 in Ohio between mile markers 112 and 125. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4004 8309 4021 8300 4011 8249 3985 8259 TIME...MOT...LOC 2141Z 290DEG 26KT 4011 8296 Novak
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:15 AM EDT | Special Weather Statement | ILN | Hardin | 45 min |
| Jul 10, 7:25 AM EDT | Areal Flood Advisory | ILN | Hardin | 95 min |
| Jul 10, 10:38 AM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 10, 11:51 AM EDT | Special Weather Statement | ILN | Hardin | 24 min |
| Jul 10, 12:14 PM EDT | Special Weather Statement | ILN | Hardin | 16 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 10, 12:37 PM EDT | Special Weather Statement | ILN | Logan | 38 min |
| Jul 10, 12:45 PM EDT | Special Weather Statement | ILN | Delaware | 45 min |
| Jul 10, 1:19 PM EDT | Special Weather Statement | ILN | Licking | 41 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | ILN | Champaign, Delaware, Union | 44 min |
| Jul 10, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 35 min |
| Jul 10, 2:30 PM EDT | Special Weather Statement | ILN | Franklin | 45 min |
| Jul 10, 2:38 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 52 min |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 46 min |
| Jul 10, 3:05 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| Jul 10, 3:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 48 min |
| Jul 10, 3:18 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 3 hr |
| Jul 10, 3:22 PM EDT | Special Weather Statement | ILN | Union | 38 min |
| Jul 10, 3:26 PM EDT | Special Weather Statement | ILN | Licking | 49 min |
| Jul 10, 3:28 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jul 10, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 43 min |
| Jul 10, 3:52 PM EDT | Special Weather Statement | ILN | Madison | 38 min |
| Jul 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 36 min |
| Jul 10, 3:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jul 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway | 33 min |
| Jul 10, 4:00 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:12 PM EDT | Flash Flood Warning | ILN | Franklin | 3 hr |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 31 min |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 46 min |
| Jul 10, 4:34 PM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:39 PM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| Jul 10, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 32 min |
| Jul 10, 5:00 PM EDT | Special Weather Statement | ILN | Fairfield | 15 min |
| Jul 10, 5:11 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Pickaway | 3 hr |
| Jul 10, 5:14 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway | 46 min |
| Jul 10, 5:36 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 10, 5:41 PM EDT | Special Weather Statement | ILN | Franklin | 49 min |
| Jul 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 15 min |
| Jul 10, 5:56 PM EDT | Special Weather Statement | ILN | Hocking | 64 min |
| Jul 10, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 22 min |
| Jul 10, 6:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 10, 7:56 PM EDT | Special Weather Statement | ILN | Mercer | 49 min |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.